| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the clinician that "the product broke in the butterfly during handling to carry out the procedure.No other information was provided.".
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redu0833 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.